zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of an iterative algorithm for variational inequalities in Banach spaces. (English) Zbl 1225.65067
Summary: We construct a new simple algorithm for solving some variational inequality in Banach spaces. Furthermore, we prove that the proposed algorithm has strong convergence.

65K15Numerical methods for variational inequalities and related problems
49J40Variational methods including variational inequalities
65J15Equations with nonlinear operators (numerical methods)
47J15Abstract bifurcation theory
47J20Inequalities involving nonlinear operators
[1]Aoyama, K.; Iiduka, H.; Takahashi, W.: Weak convergence of an iterative sequence for accretive operators in Banach spaces, Fixed point theory appl. 2006 (2006) · Zbl 1128.47056 · doi:10.1155/FPTA/2006/35390
[2]Stampacchia, G.: Formes bilineaires coercitives sur LES ensembles convexes, C. R. Acad. sci., Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[3]Glowinski, R.: Numerical methods for nonlinear variational problems, (1984)
[4]Zeidler, E.: Nonlinear functional analysis and its applications, III: Variational methods and applications, (1985) · Zbl 0583.47051
[5]Iusem, A. N.: An iterative algorithm for the variational inequality problem, Comput. appl. Math. 13, 103-114 (1994) · Zbl 0811.65049
[6]Censor, Y.; Iusem, A. N.; Zenios, S. A.: An interior point method with Bregman functions for the variational inequality problem with paramonotone operators, Math. program. 81, 373-400 (1998) · Zbl 0919.90123 · doi:10.1007/BF01580089
[7]Jaillet, P.; Lamberton, D.; Lapeyre, B.: Variational inequalities and the pricing of American options, Acta appl. Math. 21, 263-289 (1990) · Zbl 0714.90004 · doi:10.1007/BF00047211
[8]Yamada, I.: The hybrid steepest-descent method for variational inequality problems over the intersection of the fixed point sets of nonexpansive mappings, Inherently parallel algorithms in feasibility and optimization and their applications, 473-504 (2001) · Zbl 1013.49005
[9]Noor, M. Aslam: Some development in general variational inequalities, Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[10]Xu, H. K.; Kim, T. H.: Convergence of hybrid steepest-descent methods for variational inequalities, J. optim. Theory appl. 119, 185-201 (2003) · Zbl 1045.49018 · doi:10.1023/B:JOTA.0000005048.79379.b6
[11]Yao, J. C.: Variational inequalities with generalized monotone operators, Math. oper. Res. 19, 691-705 (1994) · Zbl 0813.49010 · doi:10.1287/moor.19.3.691
[12]Iiduka, H.; Takahashi, W.; Toyoda, M.: Approximation of solutions of variational inequalities for monotone mappings, Panamer. math. J. 14, 49-61 (2004) · Zbl 1060.49006
[13]Kamimura, S.; Takahashi, W.: Weak and strong convergence of solutions to accretive operator inclusions and applications, Set-valued anal. 8, 361-374 (2000) · Zbl 0981.47036 · doi:10.1023/A:1026592623460
[14]Takahashi, W.; Toyoda, M.: Weak convergence theorems for nonexpansive mappings and monotone mappings, J. optim. Theory appl. 118, 417-428 (2003) · Zbl 1055.47052 · doi:10.1023/A:1025407607560
[15]Cho, Y. J.; Yao, Y.; Zhou, H.: Strong convergence of an iterative algorithm for accretive operators in Banach spaces, J. comput. Anal. appl 10, 113-125 (2008) · Zbl 1176.47052
[16]Gol’shtein, E. G.; Tret’yakov, N. V.: Modified Lagrangians in convex programming and their generalizations, Math. program. Stud. 10, 86-97 (1979) · Zbl 0404.90069
[17]Jr., R. E. Bruck: Nonexpansive retracts of Banach spaces, Bull. amer. Math. soc. 76, 384-386 (1970) · Zbl 0224.47034 · doi:10.1090/S0002-9904-1970-12486-7
[18]Kitahara, S.; Takahashi, W.: Image recovery by convex combinations of sunny nonexpansive retractions, Topological methods in nonlinear analysis 2, 333-342 (1993) · Zbl 0815.47068
[19]Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[20]Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces, , 1-308 (1976) · Zbl 0327.47022
[21]Suzuki, T.: Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces, Fixed point theory appl. 2005, 103-123 (2005) · Zbl 1123.47308 · doi:10.1155/FPTA.2005.103
[22]Xu, H. K.: Iterative algorithms for nonlinear operators, J. lond. Math. soc. 66, 240-256 (2002)